# SDR CALA2021101401883

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N37508
- Make and model: Boeing 737-9
- Aircraft serial: 43439
- Aircraft time: 2,821 hours, 979 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Idg
- Part number: NA
- Condition: None
- Location: #1 Eng
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND ON WALK AROUND. #1 ENGINE HAS EVIDENCE OF OIL LEAK ON OBOARD SIDE. FOUND IDG OIL LEVEL SHOWS NO OIL IN SIGHT GLASS. PLEASE SEE ATTACHED PICTURES. SERVICED IDG TO FULL. 5 PINTS ADDED. REF. AMM-12-13-21-600-801. ACCOMPLISHED 5MIN IDLE RUN. NO EVIDENCE OF OIL LEAK NOTED.
